# SDR UPS08B53921

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Engine: Ge CF680C2B2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ENG NR 1 FAILURE ON FINAL WITH SUCCESSFUL AUTO RELIGHT.  NR 1 FAILED AGAIN ON GROUND WITH ENG 1 CONTROL MESSAGE.  WIND ON FINAL APPROACH TO 26L WAS OUT OF NORTH UP TO 50 KNOTS.  REMOVED AND REPLACED NR 1 ENG HMU IAW MM 73-21-14, REMOVED AND REPLACED ECU IAW MM 73-21-15.  REF Q141548 & K141559.  OPS CK GOOD.
